Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal


Volumes > Vol. 5 > No. 2


Estimation of Mean of Finite Population Using Double Sampling Scheme under Non-Response

PP: 287-297
Manoj K. Chaudhary, Amit kumar,
This paper presents a theoretical study on the estimation of finite population mean in simple random sampling using double sampling scheme under non-response. We have proposed the estimators of population mean utilizing the information on an auxiliary variable under the situation in which both study and auxiliary variables are suffered from non-response. The expressions for the biases and mean square errors of the proposed estimators up to the first order of approximation have been obtained. A theoretical study on the cost of the survey has been carried out. An empirical study has also been carried out to demonstrate the performances of the proposed estimators.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved